It does not seem to work as well anymore
Yes I have experienced that went off the medication without advising my doctor thank God I am still alive to tell the tale. I never knew how much it was working until I went off of it. If you feel like you are not getting the relief you need from your currant medication talk to your doc about a dose change adding a new med or changing it all together. I hope this helps and wish you good luck and God Bless Barb
Absolutely, I am not sure of the science behind it. but I believe that somehow our bodies become immune or too accustomed to the medication, at some point. Maybe it is that the stressors, intensity and level of anxiety have superceded the benefit of the medication you are taking which in this busy, hectic, world, occurs commonly. Please ask your provider to reevaluate your psychotropic intervention, current medication, maybe it needs to be raised, another added to it as to augment its effectiveness ( such as Abilify now being added to many antidepressants to augment their performance), or maybe you just need another medication altogether. The person who answered this question first is very right. Good Luck!
Yes. My doctor started me on Abilify to take along with my antidepressant. It has worked great. I feel more confident and more normal. I can get out of bed and be ready for the day. Doctors will usually increase the dose of Antidepressant which doesn't work well. Do some research on Abilify and see if it's right for you. Hope this helps! Good luck!
I have been taking these types of medications for many years and as new ones have become available, I think I have tried most of them at some point. But after taking any of them for a long period of time, I have found that either doses needed to be be increased or I have had to change to a new medication, as they have become less effective. I have recently had to increase my doses of both Effexor and Seroquel, both of which have helped me imensley. Talk to your Doctor about an increase first and if that doesn't help, you may need to change to something new. I hope things are soon settled down agin for you. Good luck.
Abilify is a new drug therapy can be added to your antidepressant medication. Most miligrams are between 2mg to 30mg (depending on your condition.) There are a lot of possible side effects, adverse effects, and other factors that can develop or take place while on this medication. abilify.com is the website. I have not tried it but it is the newest "thing". Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 1 answer
Can I or will I be able to stop taking risperidone after two drug induced pschoses (2 & 4 years ago)
Posted 17 Mar 2015 • 2 answers
I am 70 years old woman and just found out my drug insurance is no longer covering metolazone, which
Posted 2 Feb 2016 • 1 answer
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Posted 1 Nov 2016 • 3 answers
How many years can you stay on Effexor. I have been on it for nine years and I'm worried to get off?
Posted 13 Feb 2017 • 7 answers